Happy Mothers Breastfed Babies
Results 1 to 2 of 2

Thread: Allergic Reaction?

  1. #1
    Join Date
    Jan 2007
    Posts
    37

    Default Allergic Reaction?

    Does anyone know if taking antibotic (Clindamycin) causes allergic reaction to baby? Every since i have been taking the antibotic (3 days ago) for my breast infection, my son (6 weeks) have been throwing up alot of milk and hasn't have the appetite to eat at all (usally 4 oz now only 2 oz). He still wet his diaper regularly but decrease in the poop. I am thinking of pumping and dumping.

  2. #2
    Join Date
    Jan 2006
    Posts
    1,477

    Default Re: Allergic Reaction?

    Anything can cause an allergic reaction in anyone.

    I would call your doc and ask for a different med.


    Mom to - 6 yrs, 4 yrs, and twins 3 years

    Check out my Work at Home Job Here

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •